Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Difficulty in conceiving, on treatment, have missed periods, advised Deviry. Is this effective?

Hi Doc,.. I am 32 yrs old.. its been 4.5 yrs of my marriage.. we planned no kids for first 3 yrs but then last 1.5 yrs we are planning for kid... i had taken treatement from one doc a yr back.. he had given me some injections and some pills but it did not work i had gone through his treatment for one yr.. but did not see any positive results .. post which i have change my doctor.. now its 3 months i ma taking a treatemtn... in second month of my treatement i missed my period for 40 days.. however i lost it on 42nd day .. now my doc has given me Deviry 10mg for this month... i need to know whether this is effective .. will it work for me.. what i need to do to get pregenent... i am worried about all the situation which i am going through.. please help me
Asked On : Sun, 28 Oct 2012
Answers:  1 Views:  50
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
  User's Response
please get our lower abdominal sonography and then post me the the result of the test ,enabling me to give proper advice,
dr.mohsin madni
Answered: Sun, 28 Oct 2012
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor